# SDR SIMA200926001

- Difficulty date: September 14, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- Aircraft time: 18,354 hours, 16,189 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Part number: 12315660607
- Part serial: 145008911
- Condition: Loose
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3223 THE CREW REPORTED A STRONG ELECTRICAL SMELL IN THE COCKPIT.  NO VISIBLE SMOKE NOTED.  THE CREW DECLARED AN EMERGENCY.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CAPTAIN’S CHART ASSEMBLY HOLDER AND CAPPED STOWED SECURED WIRE LEADS.  FOUND LIVE WIRE LOOSE INSIDE OF THE HOLDER IAW AMM 25-12-11.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
